# SDR 96ZZZX2294

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8347C
- Make and model: Piper PA-28-181
- Aircraft serial: 287690121
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Head Separated
- Location: Nr 1 Cyl Intake
- Part time: 1,734 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE ROUGHNESS DURING FLIGHT FOUND BENT PUSHROD HOUSING AND PUSHROD.  REMOVED CYLINDER AND FOUND VALVE HEAD SEPARATED FORM STEM INTAKE SIDE.
